Associate spaces of logarithmic interpolation spaces and generalized Lorentz-Zygmund spaces

Impacto

Downloads

Downloads per month over past year

Besoy, Blanca F. and Cobos, Fernando and Fernández Cabrera, Luz M. (2020) Associate spaces of logarithmic interpolation spaces and generalized Lorentz-Zygmund spaces. Annales Academiae Scientiarum Fennicae Mathematica, 45 (1). pp. 493-510. ISSN 1798-2383

This is the latest version of this item.

[thumbnail of besoy_associate.pdf]
Preview
PDF
Creative Commons Attribution Non-commercial.

241kB

Official URL: https://www.acadsci.fi/mathematica/Vol45/vol45pp0493-0510.pdf




Abstract

We determine the associate space of the logarithmic interpolation space (X0, X1)1,q,A where X0 and X1 are Banach function spaces over a σ-finite measure space (Ω, µ). Particularizing the results for the case of the couple (L1, L∞) over a non-atomic measure space, we recover results of Opic and Pick on associate spaces of generalized Lorentz-Zygmund spaces L(∞,q;A). We also establish the corresponding results for sequence spaces.


Item Type:Article
Uncontrolled Keywords:Banach function Spaces; Generalized Lorentz-Zygmund spaces; description of K-spaces in terms of the J-functional; generalized Lorentz-Zygmund spaces
Palabras clave (otros idiomas):
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:62068
Deposited On:10 Sep 2020 10:49
Last Modified:24 Jan 2023 15:27

Available Versions of this Item

Origin of downloads

Repository Staff Only: item control page